The Annals of Mathematical Statistics

The Algebra of a Linear Hypothesis

Henry B. Mann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 1-15.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705982

Digital Object Identifier
doi:10.1214/aoms/1177705982

Mathematical Reviews number (MathSciNet)
MR131926

Zentralblatt MATH identifier
0102.35901

JSTOR
links.jstor.org

Citation

Mann, Henry B. The Algebra of a Linear Hypothesis. Ann. Math. Statist. 31 (1960), no. 1, 1--15. doi:10.1214/aoms/1177705982. https://projecteuclid.org/euclid.aoms/1177705982


Export citation